# SDR R61A201511270960

- Difficulty date: November 27, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR CLIP AT FRAME 88, STRINGER 27-28, RT IS CORRODED.  MAINTENANCE R & R SHEAR CLIP AT FRAME 88, STRINGER 27-28, RT IAW SRM 51-41-01, 51-23-04, 51-41-02, 51-23-06, 51-23-05, PN 170-66531-001 SHEAR CLIP.
